RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2015, Volume 56, Number 3, Pages 663–681 (Mi smj2668)  

This article is cited in 3 scientific papers (total in 3 papers)

Universal functions and almost $c$-simple models

A. N. Khisamiev

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia

Abstract: We introduce the concept of almost $c$-simple model and establish the existence of a universal $\Sigma$-function in the hereditarily finite superstructure of such a model. We construct families of almost $c$-simple trees and equivalences.

Keywords: hereditarily finite admissible set, universal $\Sigma$-function, almost c-simple model, tree, equivalence.

DOI: https://doi.org/10.17377/smzh.2015.56.316

Full text: PDF file (389 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2015, 56:3, 526–540

Bibliographic databases:

UDC: 512.540+510.5
Received: 27.05.2013
Revised: 18.09.2014

Citation: A. N. Khisamiev, “Universal functions and almost $c$-simple models”, Sibirsk. Mat. Zh., 56:3 (2015), 663–681; Siberian Math. J., 56:3 (2015), 526–540

Citation in format AMSBIB
\Bibitem{Khi15}
\by A.~N.~Khisamiev
\paper Universal functions and almost $c$-simple models
\jour Sibirsk. Mat. Zh.
\yr 2015
\vol 56
\issue 3
\pages 663--681
\mathnet{http://mi.mathnet.ru/smj2668}
\crossref{https://doi.org/10.17377/smzh.2015.56.316}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3442810}
\elib{http://elibrary.ru/item.asp?id=24795714}
\transl
\jour Siberian Math. J.
\yr 2015
\vol 56
\issue 3
\pages 526--540
\crossref{https://doi.org/10.1134/S0037446615030167}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000356826600016}
\elib{http://elibrary.ru/item.asp?id=23985187}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84934976690}


Linking options:
  • http://mi.mathnet.ru/eng/smj2668
  • http://mi.mathnet.ru/eng/smj/v56/i3/p663

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Khisamiev, “Universal functions over trees”, Algebra and Logic, 54:2 (2015), 188–193  mathnet  crossref  crossref  mathscinet  isi
    2. A. N. Khisamiev, “A class of almost $c$-simple rings”, Siberian Math. J., 56:6 (2015), 1133–1141  mathnet  crossref  crossref  mathscinet  isi  elib
    3. A. N. Khisamiev, “Universal functions and unbounded branching trees”, Algebra and Logic, 57:4 (2018), 309–319  mathnet  crossref  crossref  isi
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:104
    Full text:34
    References:41
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020